# SDR 2014FA0000451

- Difficulty date: July 25, 2014
- Submitted: July 25, 2014
- Operation: General aviation
- Aircraft: N8943
- Make and model: Blanca 7GCBC
- Aircraft serial: 60774
- Engine: Lyc O320A2B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4281R
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER GROUND RUN,  DISCOVERED THAT THE LT MAGNETO HAD FAILED IN FLIGHT.
